# SDR UIEA2022051400479

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 25864
- Aircraft time: 94,496 hours, 24,095 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 6226089102
- Part serial: 2033
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT,  PANEL  BACKGROUND LIGHT INOP.(REMOVED & REPLACED EICAS DISPLAY SELECT PANEL M10195 &; OPS CHECK OK AMM 31-41-03. )
